| Model Number |
277716 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Codes |
Pain (1994); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
08/25/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that the last lot of products customers received have the diameter bigger than the other lot they got.It caused pain in insertion and bleeding when using them.No medical intervention was reported.
Additional Manufacturer Narrative
The reported event was unconfirmed as the device met specifications.No root cause was provided as the reported event was not reportable.As the reported event was unconfirmed, a device history record review was not required.As the reported event was unconfirmed, labelling review was not required.Correction: d, g, h h11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text : the actual/suspected device was inspected.
Event or Problem Description
It was reported that the last lot of products customers received was item 277716.The diameter on those was bigger than the other lot they got.It caused pain insertion and bleeding when using them.No medical intervention was reported.